On ideals in Hilbert algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a3,
author = {Dudek, Wies{\l}aw Aleksander},
title = {On ideals in {Hilbert} algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {31--34},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767188},
zbl = {0957.06018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a3/}
}
Dudek, Wiesław Aleksander. On ideals in Hilbert algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a3/